# SDR 99ZZZX1795

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651759318
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED IN COCKPIT ON FLOORBEAM ATTACH ANGLE STA 259.5.
